# SDR CA980406022

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 451801
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRFRAME FUEL CAUTION LIGHT TEST SWITCH FAILED DUE TO FUEL LEAKAGE/CONTAMINATION IN THE ELECTRICAL PORTION OF THE SWITCH.
